| Catalog Number |
5C4366P |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the drain bag of an ultraset capd disposable disconnect y-set was stuck to the outer pouch and caused a tear which resulted in a leak.This occurred before use of the device for peritoneal dialysis therapy.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H11: the actual device was not available; however, two (2) photographs of the sample were provided for evaluation.The photographs were reviewed and showed a red square around a spot on the drain bag.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.